MAUDE Adverse Event Report: BIOMET UK LTD. OXF CMNTLS IMPLANT INSERT; PROSTHESIS, KNEE, FEMOROTIBIAL, UNICOMPARTMENTAL, SEMI-CONSTRAINED,METAL/POLYMER

BIOMET UK LTD. OXF CMNTLS IMPLANT INSERT; PROSTHESIS, KNEE, FEMOROTIBIAL, UNICOMPARTMENTAL, SEMI-CONSTRAINED,METAL/POLYMER
Catalog Number 32-422097
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This is the combined initial and final.G2: foreign - event occurred in germany.The complaint can be confirmed through the returned product analysis.The tip of the device is fractured off (all returned).Visual examination of the returned product identified signs of use (dings and scratches on the posterior surface).The tip of the device is fractured off (all returned).The device has a potential field age of 9 plus years.Device examination findings were also assessed in the context of prior investigations involving the same device type and similar failure mode, specifically, distal tip fracture.In those prior investigations, detailed fracture evaluations, including scanning electron microscopy (sem), were performed.The fracture surface characteristics observed in those analyses were consistent with overload associated with bending stress.A review of the device manufacturing records confirmed no abnormalities or deviations.Review of the complaint history identified additional similar complaints for the reported item and the part and lot combination.Device examination showed a distal tip fracture, which was consistent with an overload associated with bending stress as per prior investigations involving the same device type and similar failure mode.However, a definitive root cause of the reported event could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that an instrument broke at the tip while in use.The broken portion did not contact the patient, and no fragments remained.The instrument had been used approximately 40 times, and the procedure experienced a brief delay of approximately five minutes while the instrument was replaced.The patient had no consequences or impact.Attempts have been made, and no further information has been provided.

Brand Name
OXF CMNTLS IMPLANT INSERT
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, UNICOMPARTMENTAL, SEMI-CONSTRAINED,METAL/POLYMER
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25253368
Report Number3002806535-2026-00197
Device Sequence Number14826711
Product Code NRA
UDI-Device Identifier00880304525672
UDI-Public(01)00880304525672(10)ZB160807
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number32-422097
Device Lot NumberZB160807
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/15/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Initial Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/22/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown